International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 4, Pages 241-250

Regularization of a unilateral obstacle problem on the boundary

A. Addou and J. Zahi

Department of Mathematics, Faculty of Sciences, Mohammed I University, Oujda, Morocco

Received 28 October 2001

Copyright © 2003 A. Addou and J. Zahi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We give a regularization method for a unilateral obstacle problem with obstacle on the boundary and second member f.